MathSciNet Relay Station
MathSciNet bibliographic data
MR2667781 32C30 (32A27)
Andersson, Mats; Samuelsson, Håkan; Sznajdman, Jacob On the Briançon-Skoda theorem on a singular variety. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 2, 417–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement